# SDR IPXA2021030966647

- Difficulty date: February 24, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB192612
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING #8 SLAT RIB IS CRACKED AT STA. XOS. 1050.REMOVED, FABRICATED AND REPLACED RIB IAW DWG. ARB1926 AND SRM 51-31-01. (MINOR)
